# SDR SWAA2022032272854

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD ON BS 312 AT LEVEL STR 17L AT FWD GALLEY AREA 2022-80126 / [01] REPLACED INNER CHORD LOCATED ON BS 270 TO BS 360 AT LEVEL STR 17L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG# 141A8110 SHEET:11 REV: -.;[02] CORRECTED STEP 1; REPLACED INNER CHORD LOCATED ON BS 270 TO BS 360 AT LEVEL STR 17L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG# 141A8110 SHEET:11 REV: -. SEE INDIVIDUAL SIGNOFFS BELOW;[03] JOB COMPLETED AND CERTIFIED AS RII.
